Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 8, Pages 495-503
http://dx.doi.org/10.1155/S0161171201006548

Rough Marcinkiewicz integral operators

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hussain Al-Qassem and Ahmad Al-Salman, “Rough Marcinkiewicz integral operators,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 8, pp. 495-503, 2001. https://doi.org/10.1155/S0161171201006548.